hallucinations when taking benzodiazepines

Discussion in 'Mental Health Disorders' started by plates, May 4, 2009.

Thread Status:
Not open for further replies.
  1. plates

    plates Well-Known Member

    anyone have any experiences?

    i'm on clonazepam. i take this infrequently but over the last 24 hours i took it last night, and one time this morning. i take 0.5mg.

    i went to sleep just now for a few hours. i don't know if i was awake(i was awake) but i was hallucinating . this has happened before when i've been 'psychotic' (experiencing frightening experiences outside of my head, especially when on medication in the past)

    there's a bag on top of my cupboard. it was on my nose.

    i can remember not knowing where the fuck i was. i couldn't move my body

    i can remember othr things that made me think in fright: "you need antipsychotics asap"

    but i went down (after i could move my body) and she asked 'did you take a tablet?'
    then i realised i took the fucking tablet and that this might have had an effect. this happened when i was on ADs too. i'd be hallucinating on them hallucinating in the terms of- visual- like visually things would be wrong and i'd be terrified and i'd have sleep paralysis. it wouldn't be the "i feel great and everything looks and tastes sharp, " when i'm happy (and off medication). this stuff is fucking scary and when i woke up i realised " am i gonna be dosed up on anti psychotics again" but then realised i had been taking a benzodiazepine so this might have effected something.

    anyone have similar experiences on anti depressents or benzodiazepines?

    when i mean hallucinations i mean things that are outside of your head not inside. it's gone now. otherwise i'd be in high anxiety/distress at the moment.
    Last edited by a moderator: May 4, 2009
  2. FireBird

    FireBird Well-Known Member

    I hallucinated a LOT when I was on a pill (sorry not an anti anxiety pill, so it might not help you) called Moban, which was an supposed ANTI psychotic. It was terrifying. It happened 24/7. At first my pdoc didn't believe it was the "lovely" pills but it was. It even influenced my behavior. I acted weird in public, that's all I'll say. Half the day I couldn't even talk right. During this time, I was almost admitted into the hospital twice. They didn't take me because the "cuts weren't deep enough" and get ready for this one..."I had MEDICAL knowledge!" Oh no...it must be a crime now to have medical knowledge! I mean if something happened to me, due to their stupidity, we would have sued the HELL OUT OF THEM! So, I used "technical" terms. I guess that is WRONG. This is because it is easier and straight to the point. I see people on different boards use medical terms ALL THE TIME, does that mean they are "faking it?" Well, according to these jerks, they would be. I also hate the hospital...its so boring there, all you do is fiddle with your thumbs, so I ain't doing it for attention or playing the "sick role" as in Factitious disorder or Malingering. AND I DON'T LIE. But there are times where I have to be in the hospital for my own safety (suicidal thoughts and so called "psychosis") You see, I have schizoaffective disorder bipolar type...I like the highs, I admit that... don't think it gets to be full blown mania though, more like hypomania. I miss those days where I thought my business was going to make big bucks, that I was going to be a big time speaker (I DO speak at events...especially autism conferences because I am also autistic), I was flying high in the sky not so far back...just a few months ago. Now I'm in the middle of a deep dark depression, totally hopeless and feel worthless, nothing but a burden on the family and the world, with the world secretly wanting me to DIE. Well, its not a secret! I have seen evidence time and again as proof. My "business" if you think its even worthy of being called that makes virtually NO money. 60% of autistics have to be intitutionalized, that percentage goes to nearly 100% if you have other conditions such as schizoaffective disorder. I'm so OLD! 26 years "young" to be exact and I already have symptoms of "old age" like hot flashes, memory loss, and what was I talking about again???? What does the word "hope" mean to you????
  3. plates

    plates Well-Known Member

    yeah i can relate to what you said. antipsychotics did that to me too. abilify i think it was a few years back.

    esp about using medical terms they like to think the patient/client knows nothing, anything else is ''being difficult''

    thanks for sharing your story firebird.
Thread Status:
Not open for further replies.